# SDR HALA20241031062

- Difficulty date: October 29, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N230HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9547
- Aircraft time: 13,321 hours, 2,998 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Discrepancy
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SMOKE LAVATORY SMOKE OCCURRED AT FL290 JUST PIROR TO THE ETP AT 0248Z   TRANSIET ALERT DUE TO PASSENGER VAPING IN THE FORWARD LAV  NO SMOKE OR FIRE PRESENT. PERFORMED OPERATIONAL CHECK OF LAV SMOKE DETECTION IN ACCORDANCE WITH AMM 26-17-00-710-001-A   OPERATIONAL CHECK GOOD OK TO CONTINUE.
